# SDR SWIA2020021848636

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE CROSS BEAM CLIP AT LBL9.00 AT FS333.00 HAS CORROSION.    (C-CHECK) RO 2/14/2020   REMOVED CORROSION FROM THE CROSS BEAM CLIP AT LBL9 AND FS333,00 REMAINING MATERIAL I OUT OF ALLOWABLE DAMAGE LIMITS. CROSS BEAM CLIP AT LBL9.00 AND FS333.00 REPLACED. REF: CRJ900 SRM.  SEE CONTINUATION CARD FOR DETAILS.
